Pedro Lopes

Assistant Professor
Department of Mathematics
University of Lisbon, Portugal
E-mail: pelopes@math.tecnico.ulisboa.pt
Page: http://www.math.tecnico.ulisboa.pt/professor?who=pelopes

Fields of interest:

Knot Theory
Topology
Discrete Mathematics

Recent publications: 

P. Lopes, J. Matias:
Minimum number of Fox colors for small primes,
J. Knot Theory Ramifications, Vol. 21(3), (2012), # 1250025

P. Lopes:
Permutations which make transitive groups primitive,
Cent. Eur. J. Math., Vol. 7(4), (2009),  pp. 650-659

L.H. Kauffman, P. Lopes:
Determinants of rational knots,
Discrete Math. Theoret. Computer Science, Vol. 11(2), (2009), pp. 111-122

P. Lopes:
Sequences of knots and their limits,
In: Geometry and Physics: XVI International Fall Workshop,
AIP Conference Proceedings, Vol. 1023, 2008, pp. 183-186

L.H. Kauffman, P. Lopes:
On the mininum number of colors for knots,
Adv. in Appl. Math., Vol. 40(1), (2008),  pp. 36-53

P. Lopes:
Hyperfinite knots via the CJKLS invariant in the thermodynamic limit,
Chaos, Solitons and Fractals, Vol. 34(5), (2007), pp. 1450-1472

P. Lopes, D. Roseman:
On finite racks and quandles,
Comm. Algebra, Vol. 34(1), (2006), pp. 371-406

J. Bojarczuk, P. Lopes:
Quandles at finite temperatures III,
J. Knot Theory Ramifications, Vol. 14(3), (2005),  pp.  275-373

P. Lopes, C. Morales:
The knot group and the fundamental group of the embedding 3-manifold,
J. Knot Theory Ramifications, Vol. 14(2), (2005), pp. 265-273

F.M. Dionisio, P. Lopes:
Quandles at finite temperatures II,
J. Knot Theory Ramifications, Vol. 12(8), (2003), pp.1041-1092

P. Lopes:
Quandles at finite temperatures I,
J. Knot Theory Ramifications, Vol. 12(2), (2003), pp. 159-186